# SDR FDEA201104111426

- Difficulty date: April 11, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR AT BS 1400 TO BS 1420, BETWEEN STR 27R TO STR 29R.  EXISTING REPAIR REMOVED AND REPLACED WITH NEW REPAIR AS PER E.A. F-5330-146429. REPAIR IS CLASSIFIED AS MAJOR.
